# SDR SWIA201440201

- Difficulty date: November 13, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE OVERSIZE FASTENER ON RT WING PLANK.  REPAIRED RT MLG TRUNNION IAW REO.   NO DEFECTS NOTED.
